MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA S VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVBC3D4
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patients right ventricular (rv) lead had triggered a lead integrity alert (lia) with increased sensing integrity counter (sic), high rate non-sustained episodes, noise, high thresholds, low defib impedance, and non-capture.It was thought that there could be a connection issue in which the lead had not been fully inserted into the implantable cardioverter defibrillator (icd) header or the lead is dislodged.A revision was completed and the device was extracted and replaced, while the rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERA S VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7789724
Report Number3004209178-2018-18424
Device Sequence Number13774729
Product Code LWS
UDI-Device Identifier00643169929876
UDI-Public00643169929876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberDVBC3D4
Device Catalogue NumberDVBC3D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62, LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR